Econometrica: Oct 1961, Volume 29, Issue 4

The Error of Forecast for Multivariate Regression Models

https://doi.org/0012-9682(196110)29:4<544:TEOFFM>2.0.CO;2-Y
p. 544-555

Arnold Zellner, John W. Hooper

In this paper the problem of constructing a generalized error of forecast for a set of dependent variables in a multi variate regression model (which may be the set of reduced-form equations of an econometric model) is considered. The distribution of this multivariate error of forecast is derived and its use in the construction of probabilistic forecast regions is presented.

Log In To View Full Content

Back